Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Accidentally took pills including BP medicine furosemide, lisinipril, atenolol and donezipil. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I accidentally took my 91 year old mothers pills including blood pressure medication, furosemide, lisinipril, atenolol, donezipil. I do NOT take ANY medications. I tried throwing up - that didn't work. What should I do?
Posted Sat, 7 Sep 2013 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 1 hour later
Thanks for the query.
Brief answer....just stay calm and monitor your symptoms
Detailed answer..
A person may just not get any symptom or a person may feel slight dizzy,nauseous,light headed,decreased heart rate etc.
You should remain calm and take plenty of oral fluids.
If you feel very low,then you may go to ER.
The chances of a person getting very sick after consumtion of these medications,however are very less.
Make sure that you are not alone and somebody is there with you so that in case of any problem,you can be shifted to ER.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor